On \(\alpha\)-Continuity in Intuitionistic Topological Spaces

Gnanambal Ilango, T. A. Albinaa

Abstract


The aim of this paper is to explore intuitionistic \(\alpha\)-continuity and obtain their characteristics.

Keywords


\(\alpha\)-Continuity; Intuitionistic Topological Spaces

Full Text:

PDF

References


D. Andrijevic, Some properties of the topology of (alpha) sets, Mat. Vesnik 36 (1984), 1 – 10.

S. Bayhan and D. Coker, On separation axioms in intuitionistic topological spaces, International Journal of Matheamtics and Mathematical Sciences 27 (10) (2001), 621 – 630.

D. Coker, A note on intuitionistic sets and intuitionistic points, Turkish J. Math. 20 (3) (1996), 343 – 351.

D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1) (1997), 81 – 89.

D. Coker, An Introduction to Intuitionistic Topological Spaces, Busefal (2000), 51 – 56.

O. Njastad, On some classes of nearly open sets, Pacific Journal of Mathematics 15 (1965), 961 – 970.

Y.J. Yaseen and A.G. Raouf, On generalization of closed set and generalized continuity on intuitionistic topological spaces, Journal of Al-Anbar University for Pure Science 3 (1) (2009), 107 – 117.

L.A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338 – 353.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.935

eISSN 0975-5748; pISSN 0974-875X